Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 89, NWS Tulsa, OK

April 5, 2005Craig County, Nowata County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2005, 5:52 PM CDT for Craig County, Nowata County, Oklahoma. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2005, 5:52 PM CDT (22:52 UTC)
Expired
Apr 5, 2005, 7:15 PM CDT
In force
83 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Craig County, OK, Nowata County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-649 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 052252
SVRTSA
OKC035-105-060015-
/O.NEW.KTSA.SV.W.0089.050405T2253Z-050406T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT TUE APR 5 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NOWATA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 715 PM CDT

* AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH.  THIS STORM WAS LOCATED NEAR NEW ALLUWE...MOVING
  NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CENTRALIA...
  CENTRAILIA AND HOLLOW.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3661 9563 3654 9543 3698 9503 3699 9560

$$
3 follow-up statements
000 
WWUS54 KTSA 052325
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT TUE APR 5 2005

OKC105-052334-
/O.CAN.KTSA.SV.W.0089.000000T0000Z-050406T0015Z/
NOWATA OK-
624 PM CDT TUE APR 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR NOWATA COUNTY HAS BEEN
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE COUNTY. THEREFORE...
THE WARNING WAS CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
TUESDAY EVENING FOR NORTHEASTERN OKLAHOMA.

LAT...LON 3698 9504 3695 9506 3662 9536 3661 9538
      3661 9543 3694 9543 3695 9541 3699 9541

$$

OKC035-060015-
/O.CON.KTSA.SV.W.0089.000000T0000Z-050406T0015Z/
CRAIG OK-
624 PM CDT TUE APR 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR CRAIG
COUNTY...

AT 620 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES NORTHWEST OF HOLLOW...MOVING NORTHEAST AT
45 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3698 9504 3695 9506 3662 9536 3661 9538
      3661 9543 3694 9543 3695 9541 3699 9541

$$
000 
WWUS54 KTSA 052336
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT TUE APR 5 2005

OKC035-060015-
/O.CON.KTSA.SV.W.0089.000000T0000Z-050406T0015Z/
CRAIG OK-
635 PM CDT TUE APR 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM CDT FOR CRAIG
COUNTY...

AT 633 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES EAST OF BIG CABIN...MOVING NORTHEAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

HAIL TO THE SIZE OF NICKELS WAS REPORTED IN CENTRALIA WITH THIS 
STORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3682 9501 3652 9503 3653 9522 3666 9516

$$
000 
WWUS54 KTSA 060013
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT TUE APR 5 2005

OKC035-060023-
/O.EXP.KTSA.SV.W.0089.000000T0000Z-050406T0015Z/
CRAIG OK-
713 PM CDT TUE APR 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR CRAIG COUNTY EXPIRES AT 715 PM
CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM.

LAT...LON 3682 9501 3652 9503 3653 9522 3666 9516

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 5:46 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 5, 5:46 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT TUE APR 5 2005

.MESOSCALE DISCUSSION...
CELL IN FANNIN COUNTY TEXAS HAS A MORE RIGHT MOVEMENT THAN CELLS
FURTHER NORTH.  SR-HELICITY TO 1KM IS UP TO 250 M2/S2.  THIS CELL
WILL BE MONITORED CLOSELY FOR TORNADO POTENTIAL AS IT MOVES INTO
CHOCTAW COUNTY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...SEVERE THUNDERSTORM WATCH UNTIL 9 PM FOR
THE AREA FROM INTERSTATE 40 NORTH TO THE KANSAS BORDER.
TORNADO WATCH UNTIL 9 PM FOR THE AREA SOUTH OF INTERSTATE 40.

AR...TORNADO WATCH SEBASTIAN COUNTY UNTIL 9 PM.
SEVERE THUNDERSTORM WATCH FOR THE REMAINDER OF NORTHWEST ARKANSAS
UNTIL 9 PM.
&&
Hazardous weather outlook, Apr 5, 3:30 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT TUE APR 5 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
330 PM CDT TUE APR 5 2005

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

...SEVERE THUNDERSTORM WATCH FOR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS UNTIL 9 PM...
...TORNADO WATCH FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
UNTIL 9 PM...

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
        AREA....SOUTHEAST OKLAHOMA
        ONSET....AFTER 300 PM.
        AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 300 PM.
	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
        NORTHWEST ARKANSAS.

SIGNIFICANT WINDS (NON THUNDERSTORM).
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREAD INDEX=60.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.
        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
THUNDERSTORMS HAVE ERUPTED THIS AFTERNOON ALONG AND AHEAD OF A
DRYLINE MOVING FROM CENTRAL OKLAHOMA INTO EASTERN OKLAHOMA.  THE
THUNDERSTORMS WERE QUICKLY FORMING INTO A SQUALL LINE THAT WILL
TRACK EASTWARD ACROSS THE AREA THROUGH THE EVENING WITH THE THREAT
FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE GREATEST
TORNADO THREAT WILL BE ACROSS FAR SOUTHEAST OKLAHOMA THROUGH EARLY
EVENING WHERE INSTABILITY AND LOW LEVEL MOISTURE WILL BE MAXIMIZED.

THE MAIN LINE OF STORMS IS EXPECTED TO SHIFT EAST OF THE AREA BY
AROUND MIDNIGHT. ADDITIONAL STRONG TO SEVERE STORMS HOWEVER MAY
DEVELOP ACROSS NORTHEAST OKLAHOMA OVERNIGHT...AS MID LEVEL LAPSE
RATES INCREASE...AS THE UPPER LOW APPROACHES. ANY STORMS THAT
DEVELOP AFTER MIDNIGHT COULD LIKELY PRODUCE LARGE HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING AND
POSSIBLY INTO THE NIGHTTIME HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW WILL LIKELY PRODUCE
SCATTERED STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY WITH THE
THREAT FOR LARGE HAIL. THE NEXT CHANCE OF THUNDERSTORMS WILL BE
NEXT WEEKEND AS THE NEXT MAJOR WEATHER SYSTEM MOVES TOWARDS THE
AREA. AT THIS TIME IT APPEARS SEVERE WEATHER WILL BE POSSIBLE
WITH THIS SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 5, 5:35 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             ALDERSON                34.90N 95.69W
04/05/2005  1.00 INCH        PITTSBURG          OK   STORM CHASER

&&

SFP
Local storm report, Apr 5, 5:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             BOYNTON                 35.65N 95.66W
04/05/2005  1.25 INCH        MUSKOGEE           OK   PUBLIC

&&

SFP
Local storm report, Apr 5, 5:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             3 E OWASSO              36.27N 95.80W
04/05/2005  1.00 INCH        ROGERS             OK   AIRPLANE PILOT

            NWS EMPLOYEE

&&

PBS
Local storm report, Apr 5, 5:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             MAZIE                   36.11N 95.36W
04/05/2005  0.75 INCH        MAYES              OK   EMERGENCY MNGR

&&

SFP
Local storm report, Apr 5, 5:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             3 E OWASSO              36.27N 95.80W
04/05/2005  1.00 INCH        ROGERS             OK   NWS EMPLOYEE

&&

PBS
Special weather statement, Apr 5, 5:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT TUE APR 5 2005

OKZ054>055-059>060-064>066-060000-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-
TULSA OK-WASHINGTON OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 124 FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 7 COUNTIES

IN EAST CENTRAL OKLAHOMA

OKFUSKEE

IN NORTHEAST OKLAHOMA

CREEK                 OKMULGEE              OSAGE
PAWNEE                TULSA                 WASHINGTON

THIS INCLUDES THE CITIES OF...PAWHUSKA...BARTLESVILLE...OKEMAH...
TULSA...OKMULGEE...HENRYETTA...PAWNEE AND SAPULPA

ARZ029-OKZ049-053-073>076-060200-
SEBASTIAN AR-CHOCTAW OK-HASKELL OK-LATIMER OK-
LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-

...TORNADO WATCH NUMBER 125 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 1 COUNTY

IN WEST CENTRAL ARKANSAS

SEBASTIAN

IN OKLAHOMA THIS WATCH INCLUDES 6 COUNTIES

IN SOUTHEAST OKLAHOMA

CHOCTAW               HASKELL               LATIMER
LE FLORE              PITTSBURG             PUSHMATAHA

THIS INCLUDES THE CITIES OF...HUGO...STIGLER...FORT SMITH...
MCALESTER...ANTLERS...CLAYTON...POTEAU AND WILBURTON

ARZ001>002-010>011-019>020-OKZ056>058-061>063-067>072
-060200-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-WASHINGTON AR-ADAIR OK-CHEROKEE OK-CRAIG OK-
DELAWARE OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-NOWATA OK-
OTTAWA OK-ROGERS OK-SEQUOYAH OK-WAGONER OK-

...SEVERE THUNDERSTORM WATCH NUMBER 124 REMAINS VALID UNTIL 9 PM CDT
FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 6 COUNTIES

IN NORTHWEST ARKANSAS

BENTON                CARROLL               CRAWFORD
MADISON               WASHINGTON

IN WEST CENTRAL ARKANSAS

FRANKLIN

IN OKLAHOMA THIS WATCH INCLUDES 12 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE              MUSKOGEE              SEQUOYAH

IN NORTHEAST OKLAHOMA

ADAIR                 CRAIG                 DELAWARE
MAYES                 NOWATA                OTTAWA
ROGERS                WAGONER

IN SOUTHEAST OKLAHOMA

MCINTOSH

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CHECOTAH...
EUFAULA...CLAREMORE...CATOOSA...SALLISAW...OZARK...CHARLESTON...
JAY...TAHLEQUAH...NOWATA...CHOUTEAU...MUSKOGEE...STILWELL...
MARIETTA...WESTVILLE...BERRYVILLE...EUREKA SPRINGS...WAGONER...
COWETA...VAN BUREN...FAYETTEVILLE...SPRINGDALE...MIAMI...
HUNTSVILLE AND VINITA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:50 PM CDTSevere Thunderstorm WarningTSACreek55 min
Apr 5, 2:51 PM CDTSevere Thunderstorm WarningTSAOkfuskee54 min
Apr 5, 2:58 PM CDTSevere Thunderstorm WarningTSAOsage62 min
Apr 5, 3:04 PM CDTSevere Thunderstorm WarningTSATulsa56 min
Apr 5, 3:16 PM CDTSevere Thunderstorm WarningTSAOkmulgee59 min
Apr 5, 3:43 PM CDTSevere Thunderstorm WarningTSACreek47 min
Apr 5, 3:43 PM CDTSevere Thunderstorm WarningTSAOkfuskee47 min
Apr 5, 3:50 PM CDTSevere Thunderstorm WarningTSAMcIntosh70 min
Apr 5, 3:53 PM CDTSevere Thunderstorm WarningTSAOsage67 min
Apr 5, 3:56 PM CDTSevere Thunderstorm WarningTSATulsa64 min
Apr 5, 4:06 PM CDTSevere Thunderstorm WarningTSAWashington54 min
Apr 5, 4:11 PM CDTSevere Thunderstorm WarningTSAOkmulgee64 min
Apr 5, 4:14 PM CDTSevere Thunderstorm WarningTSAPittsburg91 min
Apr 5, 4:21 PM CDTSevere Thunderstorm WarningTSAMuskogee69 min
Apr 5, 4:22 PM CDTTornado WarningTSAWashington38 min
Apr 5, 4:30 PM CDTSevere Thunderstorm WarningTSANowata90 min
Apr 5, 4:31 PM CDTSevere Thunderstorm WarningTSARogers89 min
Apr 5, 4:45 PM CDTSevere Thunderstorm WarningTSAWagoner91 min
Apr 5, 4:56 PM CDTSevere Thunderstorm WarningTSATulsa, Washington64 min
Apr 5, 4:58 PM CDTSevere Thunderstorm WarningTSAMcIntosh47 min
Apr 5, 5:21 PM CDTSevere Thunderstorm WarningTSALatimer84 min
Apr 5, 5:27 PM CDTSevere Thunderstorm WarningTSAMuskogee48 min
Apr 5, 5:28 PM CDTSevere Thunderstorm WarningTSAMayes92 min
Apr 5, 5:33 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha117 min
Apr 5, 5:40 PM CDTSevere Thunderstorm WarningTSAHaskell65 min
Apr 5, 5:44 PM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 5, 5:47 PM CDTSevere Thunderstorm WarningTSACherokee88 min
Apr 5, 6:05 PM CDTTornado WarningTSAPushmataha55 min
Apr 5, 6:10 PM CDTTornado WarningTSAHaskell50 min
Apr 5, 6:22 PM CDTSevere Thunderstorm WarningTSADelaware83 min
Apr 5, 6:27 PM CDTTornado WarningTSAChoctaw66 min
Apr 5, 6:43 PM CDTSevere Thunderstorm WarningTSALatimer47 min
Apr 5, 6:48 PM CDTTornado WarningTSASequoyah57 min
Apr 5, 6:51 PM CDTTornado WarningTSALatimer, LeFlore54 min
Apr 5, 6:57 PM CDTTornado WarningTSAPushmataha48 min
Apr 5, 6:57 PM CDTTornado WarningTSAHaskell48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.